# SDR AU980252

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT15NORMAL
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Condition: Cracked
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR TOP PLATE CRACKED.
